Jump to ContentJump to Main Navigation

Random Operators and Stochastic Equations

Editor-in-Chief: Girko, Vyacheslav

Managing Editor: Molchanov, S.

Editorial Board Member: Accardi, L. / Albeverio, Sergio / Carmona, R. / Casati, G. / Christopeit, N. / Domanski, C. / Drygas, Hilmar / Gupta, A.K. / Ibragimov, I. / Kirsch, Werner / Klein, A. / Kondratyev, Yuri / Kurotschka, V. / Leonenko, N. / Loubaton, Philippe / Orsingher, E. / Pastur, L. / Rodrigues, Waldyr A. / Shiryaev, Albert / Turbin, A.F. / Veretennikov, Alexandre

4 Issues per year


SCImago Journal Rank (SJR) 2014: 0.278
Source Normalized Impact per Paper (SNIP) 2014: 0.750
Impact per Publication (IPP) 2014: 0.348

Mathematical Citation Quotient (MCQ) 2014: 0.25

VolumeIssuePage

Issues

Volume 23, Issue 2 (Jun 2015)

Frontmatter

Page i

Published Online: 06/01/2015

The distribution of random motion with Erlang-3 sojourn times

Kolomiiets, Tamila / Pogorui, Anatoliy A. / Rodríguez-Dagnino, Ramón M.

Page 69

Published Online: 03/11/2015

Parametrix construction for certain Lévy-type processes

Knopova, Victoria / Kulik, Alexei

Page 111

Published Online: 03/18/2015

Comments (0)

Please log in or register to comment.